I'm hitting a road block in our journey to get pregnant. I have FMS, and have been on 8 Ultram a day for 12 years.
I've managed to get to 5 tablets a day.... I'm struggling...
I have a pain management doctor, but they said to go to one tablet 4 times a day and then continue to drop off a tablet every 2 weeks... I'm miserable
has anyone else gotten off of Ultram, and what steps did you take. Is there another medicine that would help with the side effects of withdraw...
Also... does anyone know of a chat support group... I can distract my self reading ect... but sometime it would be nice to chat with someone while I'm going through the worst parts..
From what I have gathered Ultram has SSRI like properties...so you could check out the anxiety/depression forums at this site? Many posters talk about how difficult getting off them is so don't let the doctors/nurses take your symptoms lightly (some still believe that it is not addictive). Plus, I think there is an increased chance of seizures? So don't taper too quickly.
Best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.